# SDR CA120817002

- Difficulty date: August 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 28,544 hours, 22,164 cycles
- Engine: Ge CF343B1
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 6005915615
- Condition: Sticking
- Location: Elevator Servo
- Part time: 4,804 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON ROTATION, THE F/O NOTED THAT THE ELEVATOR CONTROL WAS STICKY. IT WAS HARDER THAN NORMAL AND ON IT`S OWN, WOULD NOT RETURN TO THE NEUTRAL POSITION.  CREW ELECTED TO RETURN.  MAINTENANCE PERSONNEL FOUND THAT THE CAPTAIN AND SERVO ACTUATOR AT FAULT.  BOTH UNITS WERE REPLACED IAW AMM 27-35-20.  FUNCTION CHECK ACCOMPLISHED AND SYS CHECKED SERVICEABLE.
